The Annals of Statistics
- Ann. Statist.
- Volume 21, Number 3 (1993), 1567-1590.
Maximum Likelihood Estimation of Parameters under a Spatial Sampling Scheme
We study in detail asymptotic properties of maximum likelihood estimators of parameters when observations are taken from a two-dimensional Gaussian random field with a multiplicative Ornstein-Uhlenbeck covariance function. Under the complete lattice sampling plan, it is shown that the maximum likelihood estimators are strongly consistent and asymptotically normal. The asymptotic normality here is normalized by the fourth root of the sample size and is obtained through higher order expansions of the likelihood score equations. Extensions of these results to higher-dimensional processes are also obtained, showing that the convergence rate becomes better as the dimension gets higher.
Ann. Statist., Volume 21, Number 3 (1993), 1567-1590.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ying, Zhiliang. Maximum Likelihood Estimation of Parameters under a Spatial Sampling Scheme. Ann. Statist. 21 (1993), no. 3, 1567--1590. doi:10.1214/aos/1176349272. https://projecteuclid.org/euclid.aos/1176349272